# SDR V0DR2011003

- Difficulty date: January 28, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3006031
- Part serial: 2628
- Condition: Cracked
- Location: Landing Gear
- Component: Wheel Assembly, Bfgoodrich
- Component part number: 314461
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE O/B WHEEL HALF, IN THE TIRE BEAD SEAT AREA WITH AN EDDY CURRENT MACHINE.
